# SDR 2007UALA03704

- Difficulty date: September 14, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Aircraft time: 55,818 hours, 30,503 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE, FWD PIT ARMED, & 2ND BTL ARMED, LIGHTS DO NOT ILLUMINATE DURING CARGO FIRE DETECTION AND SUPPRESSION SYSTEM TEST.  FOUND FIRE DETECTION / SUPPRESSION PANEL FAULTY.  REPLACED CARGO FIRE DETECTION AND SUPPRESSION CONTROL PANEL.  NO REPEATS SINCE ORIGINAL.
